# SDR MASA2021102300278

- Difficulty date: October 23, 2021
- Submitted: October 23, 2021
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 38,388 hours, 31,183 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOP.  REMOVED AND REPLACED MEGAPHONE
